# SDR 2001UALA02340

- Difficulty date: November 9, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N919UA
- Make and model: Boeing 737522
- Aircraft serial: 25386
- Aircraft time: 28,850 hours, 21,692 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE AREA LEFT HAND BODY STATION 188 AT WL 207 FRAME WEB CRACKED. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. REMOVED DAMAGE. FABRICATED REPAIR ANGLE AND DOUBLER AND INSTALLED. FABRICATED NEW SKIN DOUBLER AND INSTALLED.
